# SDR UHLA2014062500460

- Difficulty date: June 25, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 28,157 hours, 17,335 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED DURING APPROACH.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  CLEARED FLAP INHIBITS IAW FIM 27-53-00-810-841A.  ALL MESSAGES CLEARED.  OPS CHECKED GOOD FOR FLAPS IAW AMM 27-50-00.
